im not sure what to do... i feel like this is never going to end. i used to take pain pills everyday. i stopped taking them (clean for 2 years) and have been snorting suboxone for the past 2 yrs. I used to get sub on the street... ended up having to go to the dr. to get a prescription becasue my connection moved away & i experienced horrible w/d symptoms. I AM addicted to suboxone now. i usually take it in the afternoon. I start feeling w/d symptoms in the early afternoon like an hr. before i usually take it. Symptoms stop once i take the suboxone. I snort like 1/4 of an 8 mg tab daily. I've tried tapering off one time before and the w/d effects were HORRIBLE!!! i want to stop taking the medicine but do not want to experience those side effects at all! it's taken over my life!! Is there any hope??
17 Jan 2010
You shouldn't be snorting these pills obviously. Try and find a drug counselor and see if they can help you and the doctor figure out a way to taper down. I cut my dose in half and took half the dose in the morning and half in the early afternoon and after 4 week, stopped taking the second dose in the afternoon. This is what worked for me. You have to stop taking them wrong first. You may not be feeling true withdrawal. Try to find the COWS sheet ( clinical opiate withdrawal scale) and see how many withdrawal symptoms you have and how high your cows score is. There are medications such as clonidine to also help with withdrawal symptoms. A counselor will help you, I promise. This is kinda beyond what any of us can do for you on this site. If worse comes to worse, check out an AA meeting and listen to hear people identify as alcoholic AND addict and ask for some help from them. It will help to have a group of supportive people. Good Luck, I will say some Prayers for you.
17 Jan 2010
im just going to say it... it may be beneficial for you to take the withdrawal effects (preferably in a detox center followed by rehab) so you can associate the pain of withdrawals with these pain pills. Its pretty obvious that you cant taper your self so get some one to do it for you (well atleast force you into doing it like you want to anyway)
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... wasnt enough for chronic back pain.so doc gave me soma,only problem when i take it ,it knocks me out and i take reccomended dose .i only take 4 ...
6 answers • 27 Feb 2011
after ive already started suboxone a week ago. Has anyone experimented with this?? Is there gonna be negative side effects since ive been on suboxone ...
6 answers • 18 May 2011
... though suboxone is good for fibromyagesia I am not getting any relief for bone pain. My dr. is prescribing nucynta in addition to uboxone. Should ...
3 answers • 25 Oct 2011
My loved one has been on Suboxone for over 3 years. He recently broke his tailbone and is having some pretty severe back pain. He has decided not to ...
4 answers • 20 Nov 2011